MAUDE Adverse Event Report: ABBOTT MEDICAL VOLT¿ PFA CATHETER; No Match

ABBOTT MEDICAL VOLT¿ PFA CATHETER; No Match
Model Number A-VOLT-01
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 03/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During the pulsed field ablation procedure, an effusion was noted.The volt catheter did not display as expected on ensite.The balloon appeared off axis for most of the procedure.It also displayed anterior to the initial advisor hd grid x geometry.The display issue was most obvious at the lipv where the catheter also displayed as underinflated.On ice, it was confirmed that the catheter was fully inflated and the balloon was fully intact when checked after the procedure.This issue did not impede the ability to complete the procedure.There were also wide swings in the respiratory and the patient had a large effusion at baseline.At the end of the procedure, the sheath filter and respiratory compensation were turned off with no resolution.Baseline was performed again with no resolution either.The volt catheter was not replaced.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident of an effusion could not be conclusively determined.

Brand Name
VOLT¿ PFA CATHETER
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24837688
Report Number3005334138-2026-00194
Device Sequence Number21408931
Product Code QZI
UDI-Device Identifier05415067053022
UDI-Public(01)05415067053022(10)11241260(17)260816
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P250022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/16/2026
Device Model NumberA-VOLT-01
Device Catalogue NumberA-VOLT-01
Device Lot Number11241260
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown